# SDR SWIA200514982

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 6,287 hours, 5,427 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH (STAB TRIM) IS INOPERATIVE.  REPLACED CAPTAIN'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW CRJ MM27-41-05.
